Vol. 13, No. 10, 2019

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 14
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
The elliptic KZB connection and algebraic de Rham theory for unipotent fundamental groups of elliptic curves
2243–2275

Ma Luo

Moments of random multiplicative functions, II: High moments
2277–2321

Adam J Harper

Artin–Mazur–Milne duality for fppf cohomology
2323–2357

Cyril Demarche and David Harari

Betti numbers of Shimura curves and arithmetic three-orbifolds
2359–2382

Mikołaj Frączyk and Jean Raimbault

Combinatorial identities and Titchmarsh's divisor problem for multiplicative functions
2383–2425

Sary Drappeau and Berke Topacogullari

The construction problem for Hodge numbers modulo an integer
2427–2434

Matthias Paulsen and Stefan Schreieder